Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 183089, 15 pages
http://dx.doi.org/10.1155/2008/183089
Research Article

Generalized Truncated Methods for an Efficient Solution of Retrial Systems

Departamento de Comunicaciones, Universidad Politécnica de Valencia (UPV), Camì de Vera s/n, 46022 Valencia, Spain

Received 2 July 2007; Accepted 5 March 2008

Academic Editor: Nahum Shimkin

Copyright © 2008 Ma Jose Domenech-Benlloch et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ma Jose Domenech-Benlloch, Jose Manuel Gimenez-Guzman, Vicent Pla, Jorge Martinez-Bauset, and Vicente Casares-Giner, “Generalized Truncated Methods for an Efficient Solution of Retrial Systems,” Mathematical Problems in Engineering, vol. 2008, Article ID 183089, 15 pages, 2008. doi:10.1155/2008/183089